MAUDE Adverse Event Report: ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; RETRIEVABLE IVC FILTER

ARGON MEDICAL DEVICES OPTION ELITE RETRIEVABLE VENA CAVA FILTER; RETRIEVABLE IVC FILTER
Model Number 352506100E
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Sample is unavailable for evaluation.Without such evidence to review, the complaint cannot be confirmed.If additional information is provided in the future, a follow-up report will be submitted.
 
Event or Problem Description
According to the notice received by way of a civil action complaint, the patient was prescribed and implanted with an option elite vena cava filter on or about (b)(6) 2018 by dr.(b)(6) at medical center hospital in (b)(6).The complaint alleges there was tilt.The filter was not retrieved.Argon¿s attorneys are attempting to gather additional information.

Brand Name
OPTION ELITE RETRIEVABLE VENA CAVA FILTER
Common Device Name
RETRIEVABLE IVC FILTER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key11935538
Report Number0001625425-2021-00972
Device Sequence Number11726610
Product Code DTK
UDI-Device Identifier00886333222346
UDI-Public00886333222346
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143405
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/16/2020
Device Model Number352506100E
Device Catalogue Number352506100E
Device Lot NumberQ1218875
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2021
Initial Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;